Completeness of the root vectors of a system of integro-differential equations of reactor kinetics
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 508-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a17,
author = {R. S. Makin},
title = {Completeness of the root vectors of a system of integro-differential equations of reactor kinetics},
journal = {Differencialʹnye uravneni\^a},
pages = {508--516},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a17/}
}
R. S. Makin. Completeness of the root vectors of a system of integro-differential equations of reactor kinetics. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 508-516. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a17/